Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 24, 2015, 5:18 PM CDT for Kanabec County, Minnesota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 5:18 PM CDT (22:18 UTC)
- Expired
- Jul 24, 2015, 6:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Twin Cities, MN
County Kanabec County, MN
The radar
The Duluth radar (KDLH), 122 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.3 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961
WWUS83 KMPX 242218
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 24 2015
MNZ044-045-242315-
KANABEC-MILLE LACS-
518 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MILLE LACS AND
NORTHERN KANABEC COUNTIES...
AT 517 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGRATH TO NEAR HILLMAN...AND MOVING EAST-
SOUTHEAST AT 35 MPH.
WIND GUSTS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING STRIKES WILL ALSO OCCUR.
LOCATIONS IMPACTED INCLUDE... LAKE MILLE LACS...
ONAMIA...ISLE...WAHKON...OPSTEAD...VINELAND...KNIFE LAKE...
WARMAN...AND BAYVIEW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4615 9343 4615 9305 4599 9306 4598 9314
4598 9380 4617 9381 4625 9343
TIME...MOT...LOC 2217Z 286DEG 27KT 4620 9332 4604 9387
$$
TDKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 3:27 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 24, 3:27 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 327 PM CDT FRI JUL 24 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 327 PM CDT FRI JUL 24 2015 COLD FRONT NOW MOVING ACROSS WRN MN AT ABOUT A 20 MPH CLIP BUT HAS BEEN ACCELERATING AS THE INFLUENCE OF A REMNANT OUTFLOW BOUNDARY FROM THIS MORNINGS MCS CONTINUES TO DIMINISH. THOUGH WE HAVE SEEN DEWPOINTS INCREASE INTO THE LOW 70S AHEAD OF THE BOUNDARY WITH SBCAPES OF 2K-3K J/KG ON THE 19Z SPC MESOANALYSIS...STILL NOT ANTICIPATING ANY ADDITIONAL TSRA DEVELOPMENT IN THE MPX CWA FOR A COUPLE OF REASONS. 1) WE REMAIN IN A GENERAL ZONE OF SUBSIDENCE IN THE WAKE OF THIS MORNINGS SYSTEM WITH ANY ADDITIONAL UPPER ENERGY PASSING TO THE NORTH OF OUR AREA ACROSS THE LAKE SUPERIOR REGION. 2) WINDS HAVE NOW VEERED CONSIDERABLY OUT AHEAD OF THE FRONT...GREATLY REDUCING THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY. EXPECT THE GREATEST THUNDERSTORM AND SEVERE THREAT TODAY TO BE UP ALONG LAKE SUPERIOR FROM NRN WI INTO WRN UPPER MICHIGAN. STILL THE FRONT WILL BE CROSSING INTO WI JUST PAST PEAK HEATING...SO LEFT A SMALL AREA OF AN ISO TSRA MENTION IN WRN WI LATE THIS AFTERNOON. TONIGHT...HIGH PRESSURE PUSHES IN FROM THE NRN HIGH PLAINS. AS A RESULT...AIRMASS COMING IN WITH IT IS NOT REALLY MUCH COOLER THAN WHAT WE HAVE NOW...WITH DEWPOINT ONLY FALLING BACK INTO THE LOW/MID 60S. NOT TOO CONCERNED ABOUT FOG TONIGHT EITHER THANKS TO TEMPERATURES THAT HAVE WARMED INTO THE 80S. PROBABLY WILL NOT HAVE ENOUGH DARKNESS /AND THEREFOR HOURS OF COOLING/ TO GET MUCH IN THE WAY OF RADIATIONAL FOG GOING TONIGHT. SATURDAY IS STILL LOOKING LIKE A BEAUTIFUL SUMMER DAY...WITH MAINLY SUNNY SKIES AND HIGHS IN THE MID/UPPER 80S. FRONT THAT IS WORKING THROUGH THE AREA NOW WILL STALL OUT DOWN AROUND I-80...WHICH WILL KEEP ANY DIURNALLY DRIVEN ACTIVITY TO OUR SOUTH DURING THE DAYLIGHT HOURS SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 327 PM CDT FRI JUL 24 2015 THE MAIN CONCERN FOR THE LONG TERM REVOLVES AROUND CONVECTIVE PLACEMENT AND TIMING...WHICH WILL LIKELY REMAIN UNCERTAIN TO SOME DEGREE FOR THE NEXT SEVERAL MODEL CYCLES. THE HIGHEST CONFIDENCE IS ACTUALLY LATE TUESDAY AND TUESDAY NIGHT WITH A STRONG COLD FRONT. THUNDERSTORMS MAY BE ONGOING SATURDAY AFTERNOON ACROSS THE DAKOTAS IN RESPONSE TO A MID LEVEL DISTURBANCE ROUNDING THE BUILDING RIDGE TO THE SOUTH. THE NAM/GFS/CANADIAN ARE ALL IN FAIRLY GOOD AGREEMENT WITH THIS FEATURE ALTHOUGH THERE IS SOME CONVECTIVE FEEDBACK EVIDENT...PARTICULARLY ON THE NAM. UP UNTIL TODAY/S 12Z RUN...THE ECMWF ALSO BROUGHT THIS FEATURE ACROSS WITH A GOOD SHOT AT THUNDERSTORM ACTIVITY SATURDAY NIGHT AND SUNDAY. HOWEVER...THE NEW RUN WEAKENS THIS MID LEVEL FEATURE AS IT HEADS INTO MN...AND ALSO LEAVES THE MAIN WARM FRONT SOUTHWEST ACROSS THE CENTRAL PLAINS AND MID MO VALLEY AS THE NAM/GFS/CANADIAN ALSO DO. THIS RESULTS IN VERY LITTLE ACTIVITY ACROSS THE CWA AND INCREASES UNCERTAINTY QUITE A BIT DURING THIS TIME FRAME. WAS THINKING OF RAISING POPS INTO THE LIKELY RANGE FOR PORTIONS OF THE AREA...BUT AFTER SEEING THE COMPLETELY DRY ECMWF AND KNOWING ITS BETTER TRACK RECORD WITH THESE COMPLEXES THIS SUMMER...LEFT POPS IN THE CHC RANGE...BASICALLY AS THE MIDNIGHT SHIFT HAD THEM. THE MORE LIKELY SCENARIO SEEMS TO BE LEANING TO CONVECTIVE DEVELOPMENT ON THE WARM FRONT TO THE SOUTHWEST ACROSS NE/IA/MO SATURDAY AND SATURDAY NIGHT. THE WARM FRONT TO THE SOUTH WASHES OUT SOME SUNDAY LEAVING ALMOST NOTHING FOR STORMS TO FOCUS ON. IF THE MID LEVEL WAVE DOES DIMINISH...SUNDAY WILL LIKELY REMAIN DRY. A SHARP TROUGH WILL DIVE DOWN INTO THE PACIFIC NORTHWEST SUNDAY NIGHT AND MONDAY...INDUCING CYCLOGENESIS OVER THE NORTHERN HIGH PLAINS. THE UPPER RIDGE WILL ALSO BUILD OVER THE MISSISSIPPI VALLEY INTO TUESDAY. THIS WILL FINALLY BRING A SURFACE WARM FRONT NORTH MONDAY NIGHT/TUESDAY MORNING WITH A BETTER SHOT AT THUNDERSTORMS BEFORE CAPPING AND HOT AIR ARRIVES LATE TUESDAY MORNING AND AFTERNOON. THICKNESSES CLIMB INTO THE MID 580S DM AND 850 MB TEMPS RISE INTO THE MID 20S C. SLU CIPS ANALOG GUIDANCE INDICATES A 50-70 PERCENT CHANCE FOR HIGHS ABOVE 90 AND A 30 TO 50 PERCENT CHANCE FOR HEAT INDICES EXCEEDING 105. SO IT LOOKS RATHER WARM...BUT THE QUESTION IS HOW MORNING CONVECTION WILL IMPACT THE WARM FRONT AND HOW QUICKLY STORMS WILL FIRE ON THE COLD FRONT DURING THE AFTERNOON. DID RAISE TEMPS A FEW DEGREES...BUT NOT AS MUCH AS WHAT MAY EVENTUALLY BE NEEDED. THE CIPS ANALOG ALSO INDICATES GOOD POTENTIAL FOR SEVERE WEATHER WITH THIS FRONT TUESDAY EVENING. HEIGHT FALLS SHOULD OVERSPREAD THE WARM SECTOR LATE...AND THE FRONT SHOULD ERODE THE LOW LEVEL CAPPING SOME. EXPECTING A BROKEN LINE OF THUNDERSTORMS INITIALLY LATE AFTERNOON...FILLING IN SOME DURING THE EVENING EAST OF I-35. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. COOLER AND DRIER AIR WILL FOLLOW THE FRONT FOR THE MIDDLE OF THE WEEK WITH ANOTHER FRONT DROPPING SOUTH ABOUT FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 103 PM CDT FRI JUL 24 2015 OUTFLOW BOUNDARY FROM CONVECTION OVERNIGHT CHECKED UP THE EWRD PROGRESS OF THE COLD FRONT...WHICH REQUIRED A DELAYING OF A WIND SHIFT TO THE WNW AT ALL TERMINALS. HOWEVER...IN THE LAST HOUR...THE FRONT HAS STARTED TO ADVANCE EWRD QUITE RAPIDLY AND LOOKS ON TRACK TO CLEAR EAU BY 00Z. NOT EXPECTING ANY ADDITIONAL TSRA DEVELOPMENT TODAY...WITH THAT BEING CONFINED TO THE LAKE SUPERIOR REGION...CLOSER TO WHERE AN UPPER WAVE WILL BE PASSING. TONIGHT...HIGH PRESSURE WILL SLIDE INTO CENTRAL MN. GIVEN RECENT RAINS...THERE IS SOME THREAT FOR FOG OVERNIGHT...THOUGH WITH TEMPERATURES WARMING INTO THE 80S AREA-WIDE...FOG WILL BE TOUGH TO COME BY. KMSP...ONLY UNCERTAINTY IN FORECAST LIES WITH TIMING FRONT THROUGH. WINDS WILL QUICKLY VEER TO NEAR A 240 DIRECTION THIS AFTERNOON...WITH THE FROPA AND SWITCH TO ABOUT A 280 WIND COMING BETWEEN 21Z AND 23Z. /OUTLOOK FOR KMSP/ SUN...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS. MON...VFR. WINDS SE 5-10 KTS. TUE...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SW 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...BORGHOFF AVIATION...MPG
Hazardous weather outlook, Jul 24, 11:30 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1130 AM CDT FRI JUL 24 2015 WIZ015-016-025>028-251630- BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1130 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON. IF STORMSDEVELOP IN WESTERN WISCONSIN...A FEW COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW. CHECK FUTURE OUTLOOKS FOR DETAILS ABOUT THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED IF THUNDERSTORMS DEVELOP. MNZ041>045-047>066-068>070-077-078-084-085-093-WIZ014-023-024- 251630- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-CARVER-SCOTT-DAKOTA-RICE-GOODHUE- WASECA-STEELE-FREEBORN-POLK-ST. CROIX-PIERCE- 1130 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW. CHECK FUTURE OUTLOOKS FOR DETAILS ABOUT THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ067-073>076-082-083-091-092-251630- SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-MARTIN- FARIBAULT- 1130 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA AND SOUTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT MOSTLY SUNNY SKIES BY THE AFTERNOON WILL ALLOW TEMPERATURES TO RISE NEAR 90. THESE TEMPERATURES COMBINED WITH HIGH LEVELS OF HUMIDITY WILL RESULT IN HEAT INDICES CLIMBING TO AROUND 95 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW. CHECK FUTURE OUTLOOKS FOR DETAILS ABOUT THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 24, 1:56 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
156 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TORNADO 1 NE SHOREVIEW 45.10N 93.12W
07/18/2015 F0 RAMSEY MN NWS STORM SURVEY
TORNADO STARTED IN THE NORTHWEST PORTION OF NORTH OAKS...
NEAR CHARLEY LAKE AND MOVED EAST-NORTHEAST TO THE
SOUTHERN SIDE OF DEEP LAKE...WHERE THE GREATEST NUMBER OF
TREES WERE TOPPLED OR SNAPPED. SOME TREES FELL ON
HOUSES...VEHICLES AND OTHER STRUCTURES. THE TORNADO
DISSIPATED NEAR THE SOUTHEAST PART OF DEEP LAKE IN NORTH
OAKS. THE TORNADO WAS RATED EF-0 WITH MAXIMUM WINDS OF 80
MPH.
&&
TDKLocal storm report, Jul 24, 2:57 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT FRI JUL 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND DMG 3 N CLEVELAND 44.37N 93.84W
07/24/2015 LE SUEUR MN PUBLIC
SEVERAL TREES DOWN CAUSING DAMAGE TO CORNER
OF HOME EXTERIOR...COUPLE SHEDS...A KENNEL
AND A CAR.
&&
JPCSpecial weather statement, Jul 24, 4:51 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT FRI JUL 24 2015
MNZ044-242215-
MILLE LACS-
451 PM CDT FRI JUL 24 2015
...A LINE OF THUNDERSTORMS WILL AFFECT MILLE LACS LAKE...
AT 448 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM THE NORTHERN END OF MILLE LACS LAKE TO ABOUT 15 MILES
WEST OF VINELAND. IT WAS MOVING EAST-SOUTHEAST AT 30 MPH.
WINDS GUSTS AROUND 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE... MILLE LACS LAKE...
ONAMIA...ISLE...WAHKON...VINELAND...AND BAYVIEW.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
LAT...LON 4625 9343 4602 9343 4605 9381 4624 9381
4625 9374
TIME...MOT...LOC 2148Z 288DEG 26KT 4626 9366 4617 9394
TDKSpecial weather statement, Jul 24, 5:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 24 2015
MNZ044-045-242315-
KANABEC-MILLE LACS-
518 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MILLE LACS AND
NORTHERN KANABEC COUNTIES...
AT 517 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGRATH TO NEAR HILLMAN...AND MOVING EAST-
SOUTHEAST AT 35 MPH.
WIND GUSTS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING STRIKES WILL ALSO OCCUR.
LOCATIONS IMPACTED INCLUDE... LAKE MILLE LACS...
ONAMIA...ISLE...WAHKON...OPSTEAD...VINELAND...KNIFE LAKE...
WARMAN...AND BAYVIEW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4615 9343 4615 9305 4599 9306 4598 9314
4598 9380 4617 9381 4625 9343
TIME...MOT...LOC 2217Z 286DEG 27KT 4620 9332 4604 9387
TDKThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 11:27 PM CDT | Special Weather Statement | MPX | Douglas, Pope | 48 min |
| Jul 24, 12:11 AM CDT | Special Weather Statement | MPX | Meeker, Stearns, Todd | 49 min |
| Jul 24, 1:00 AM CDT | Special Weather Statement | MPX | Benton, Meeker, Stearns, Wright | 60 min |
| Jul 24, 1:30 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 45 min |
| Jul 24, 1:39 AM CDT | Special Weather Statement | MPX | Martin, Watonwan | 36 min |
| Jul 24, 2:11 AM CDT | Special Weather Statement | MPX | Morrison, Stearns, Todd | 49 min |
| Jul 24, 2:25 AM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 35 min |
| Jul 24, 3:00 AM CDT | Special Weather Statement | MPX | Freeborn, Goodhue, Rice, Steele | 60 min |
| Jul 24, 3:05 AM CDT | Special Weather Statement | MPX | Meeker, Wright | 55 min |
| Jul 24, 3:07 AM CDT | Special Weather Statement | MPX | Meeker, Wright | 53 min |
| Jul 24, 3:37 AM CDT | Special Weather Statement | MPX | Meeker, Pope, Stearns | 3 hr |
| Jul 24, 3:54 AM CDT | Special Weather Statement | MPX | Hennepin, Wright | 66 min |
| Jul 24, 4:04 AM CDT | Special Weather Statement | MPX | Le Sueur, Waseca | 41 min |
| Jul 24, 4:18 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 22 min |
| Jul 24, 4:32 AM CDT | Special Weather Statement | MPX | Carver, Scott | 58 min |
| Jul 24, 4:36 AM CDT | Flash Flood Warning | MPX | Kandiyohi, Meeker, Pope, Stearns, Swift, Wright | 6 hr |
| Jul 24, 5:18 AM CDT | Special Weather Statement | MPX | Le Sueur | 57 min |
| Jul 24, 5:51 AM CDT | Special Weather Statement | MPX | Waseca | 54 min |
| Jul 24, 6:37 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 53 min |
| Jul 24, 6:54 AM CDT | Tornado Warning | MPX | Freeborn, Steele | 21 min |
| Jul 24, 7:11 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 49 min |
| Jul 24, 7:32 AM CDT | Special Weather Statement | MPX | Freeborn | 58 min |
| Jul 24, 4:51 PM CDT | Special Weather Statement | MPX | Mille Lacs | 24 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.